# SDR MASA2009021000058

- Difficulty date: February 10, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 24,067 hours, 18,817 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pressure Switch
- Condition: Defective
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 9420 PHX.  CREW RETURNED TO THE FIELD DUE TO NOSE GEAR DISAGREE MESSAGE.  MX REPLACED NLG PRESSURE SWITCH.
